# SDR 98ZZZX2737

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2810 · Fuel Storage
- Part: Bolts
- Condition: Loose
- Location: Wing Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - DURING GV INSPECTION OF WING, CENTER TANK EVIDENCE OF LOOSE JO BOLTS.  NO CORROSION FOUND.  REPORTED DETAILS OF FASTENERS TO RDO.  C/W GEN VISUAL INSPECTION OF WING TANK JO BOLTS.  C/W BOLT TORQUE CHECK TO FASTENERS, EXCEPT THOSE INSIDE THE VERTICAL BOX AREA.  REPORTED ALL DETAILS TO BAE RDO FOR ASSESSMENT.  REF:  DJR/RJ0001-98.  REPORTED LOOSE JO BOLTS ACCEPTABLE.  4000 FLT REINSP REQUIRED.
